# SDR CALA0100485

- Difficulty date: May 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.3 INCH CRACK IN C-2 DOOR AT LIGHTENING HOLE LOCATED AT ACCESS TO SPRING SUPPORT FITTING.  THE CRACKED AREA WAS TRIMMED AND DRESSED UP AND A DOUBLER WEB REPAIR WAS INSTALLED IAW SRM 51-70-13.
